# SDR 95ZZZX1585

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139BA
- Make and model: Beech 99
- Aircraft serial: U76
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 40172
- Condition: Cracked
- Location: Bolt Pad Holes
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE WHEEL HALF AROUND THE BOLT HOLES ON TWO WHEEL HALVES OF SIMILAR VINTAGE AND TYPE.  THEY WERE CAUSE FOR REPLACEMENT OF THE WHEEL HALF.  RECOMMEND THE BOLT HOLES BE VISUALLY INSPECTED OR ZYGLOED AT EACH TIRE CHANGE TO PREVENT FAILURE OF THE WHEEL HALF.
